Jump to content
CrazyBoards.org

Recommended Posts

I'm bipolar-nos, although I personally feel cyclothymia fits me best. I'm currently on Remeron 30mg, Lamictal 100mg, and I've been on and off Klonopin this past month or so.

I've been on Lamictal for 7-8 weeks, I was on 25mg for a week or so, then bumped up to 50mg, and for the last 4 weeks I've been on 100mg (50mg at night, and 50mg in the morning). I went on Lamictal because I had to get off Seroquel in July after a year and a half because it was causing me to clench my jaw and other muscles which gave me really bad headaches, and muscle spasms. I was only on 25mg of Seroquel, at one point I was up to 50mg but had to taper back down to 25mg because I was getting those headaches, they went away for a while after going back to 25mg but came back which is why I had to get off it.

Since getting off Seroquel my jaw issues and headaches are gone but my anxiety has shot through the roof so my pdoc gave me Klonopin to help my transition on to Lamictal. Soon I found myself taking more and more Klonopin for it to be effective and really didn't want to start the benzo cycle yet again. I've already had my Xanax phase, and Ativan phase (twice).

I haven't been doing well, and my IBS has been horrible ever since going off Seroquel and going on Lamictal. I was having really bad gas and read that Klonopin may be the cause, so I haven't taken Klonopin since Friday, and the longer I'm off it the better my IBS feels (its still not great) but mentally and moodwise I feel like shit.

On to my side effects:

My heads been buzzing since Sunday night, I've been really dizzy, unable to focus, depressed, anxious, nauseous, foggy, feel like I've declined cognitively, I'm bumping into things, dropping things, my reaction time is down to the point where I can't even play video games, I've been feeling loopy, out of it, and hungover. I've also noticed I keep missing words when writing e-mails, and texting people, and I'm having a hard time speaking and pronouncing words with multiple syllables.

My pdoc wants me to up the dose, and my psychologist suggested it may be time to get a second opinion from another psychiatrist. Has anyone else experienced anything like this?

I'm afraid to up the dose if this is what 100mg is doing to me. I've read for some people these side effects can go away, but I'm pretty much useless right now and haven't been able to function normally since Thursday of last week.

Update: Pdoc is seeing me Friday, and I called my regular MD to get a recommendation for another pdoc to get a second opinion.

Link to comment
Share on other sites

i take addrell---lamictal and celexa, i am a trader and need the addrell in the morning. i heard that celexa and lamictal were a bad mix??? i have been on the celexa for 10 years, if i miss even 6 hours my brain gets wired... someone suggested welbutrin???instead of celexa??? celexa scares me.

Link to comment
Share on other sites

My heads been buzzing since Sunday night, I've been really dizzy, unable to focus, depressed, anxious, nauseous, foggy, feel like I've declined cognitively, I'm bumping into things, dropping things, my reaction time is down to the point where I can't even play video games, I've been feeling loopy, out of it, and hungover. I've also noticed I keep missing words when writing e-mails, and texting people, and I'm having a hard time speaking and pronouncing words with multiple syllables.

I think you should get a second opinion from a different psychiatrist. That was a really fast titration for Lamictal. It makes me suspicious. And a lot of bipolar people have problems with antidepressants, which Remeron is, acting on both norepinephrine and serotonin levels. The Seroquel was a serotonin antagonist.

How much Seroquel were you taking?

Edited because I forgot a question.

Link to comment
Share on other sites

My heads been buzzing since Sunday night, I've been really dizzy, unable to focus, depressed, anxious, nauseous, foggy, feel like I've declined cognitively, I'm bumping into things, dropping things, my reaction time is down to the point where I can't even play video games, I've been feeling loopy, out of it, and hungover. I've also noticed I keep missing words when writing e-mails, and texting people, and I'm having a hard time speaking and pronouncing words with multiple syllables.

I think you should get a second opinion from a different psychiatrist. That was a really fast titration for Lamictal. It makes me suspicious. And a lot of bipolar people have problems with antidepressants, which Remeron is, acting on both norepinephrine and serotonin levels. The Seroquel was a serotonin antagonist.

How much Seroquel were you taking?

Edited because I forgot a question.

I'm sorry I kind of messed up, I apologize this stuff is really messing with me.

I started on 25mg of Lamictal about two weeks before going off the Seroquel, then bumped up to 50mg for a week or so, then 100mg. So I was weening onto the Lamictal before I weened off the Seroquel. I'm going to edit my first post to reflect this.

I was only taking 25mg of Seroquel but honestly it was working fine even at such a low dose.

My main issues are depression, and insomnia (racing thoughts at night), and anxiety. Again, I'm likely just cyclothymic -- I had one manic like episode but it was SSRI induced. The Remeron honestly pooped out about 6 months ago, and I really don't think it's doing much until terms of making me hypomanic. It just kind of helps me sleep at night.

I can get hypomania but usually not without some kind of stimulate to get me there massive amounts of caffeine, smoking pot, any upper really can do it. My worst episode like I said was SSRI induced and I feel like it was a mixed episode more so than a full blown manic episode. I've never been committed or anything like that.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...